# SDR 2004UALA00515

- Difficulty date: May 30, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 7,883 hours, 3,145 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Yellow Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ARRIVED UNDER AMBER ALERT DUE TO LOSS OF YELLOW HYDRAULIC SYSTEM.  FOUND LEAK MEASUREMENT VALVE LEAKING,  REPLACED VALVE. OPERATIONS CHECK NORMAL.
